# SDR AWXA200200572

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,438 hours, 25,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ALL FIRST CLASS SEAT EMERGENCY ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER , OPERATIONAL CHECK WAS GOOD.
